# SDR BSY2002F00016

- Difficulty date: August 9, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N242CS
- Make and model: Cessna 208B
- Aircraft serial: 208B0239
- Engine: Pwa PT6A114A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Failed
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TOP AFT CARGO DOOR CAME OPEN AFTER TAKEOFF.   REBUILT UPPER CABIN LATCH ASSEMBLY OPS CHECK GOOD.
